| Model Number |
60005 |
| Medical Device Problem Code |
Optical Distortion (3000)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
07/20/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient with bilateral light adjustable lenses implanted.Patient reported a decrease in acuity 24-48 hours prior to lock-in.Patient reported an incident where uv spectacles came off while boating.Slit lamp revealed central premature photopolymerization of the lenses.The lens in the right eye was explanted on (b)(6) 2020 (rxsight became aware on 7/21/2020) while the left eye was explanted on (b)(6) 2020 (rxsight became aware on 7/28/2020).Device history record for both lenses (serial numbers (b)(4) for the left eye and (b)(4) for the right eye) were reviewed.No issues were noted.For lens serial number (b)(4) (left eye): implanted: (b)(6) 2020.Explanted: (b)(6) 2020.Udi: (b)(4).Manufactured: 04/04/2019.Expiration date: 03/31/2022.For lens serial number (b)(4) (right eye): implanted: (b)(6) 2020.Explanted: (b)(6) 2020.Udi: (b)(4).Manufactured: 06/24/2019.Expiration date: 05/31/2022.Both lenses were returned for evaluation.Inspection and evaluation of the lenses confirmed the presence of a zone on the anterior surface on both lensese.The zones are indicative of premature photopolymerization.The incident where the uv spectacles came off outdoors resulted in the premature photopolymerization.
Event or Problem Description
Patient with bilateral light adjustable lenses implanted.Patient reported a decrease in acuity 24-48 hours prior to lock-in.Patient reported an incident where uv spectacles came off while boating.Slit lamp revealed central premature photopolymerization of the lenses.The lens in the right eye was explanted on (b)(6) 2020 (rxsight became aware on 7/21/2020) while the left eye was explanted on (b)(6) 2020 (rxsight became aware on 7/28/2020).